Birth Control may have changed me. Advice needed!

Jacey - posted on 03/03/2014 ( 1 mom has responded )

2

0

0

I started taking birth control (Chateal) again for a month now. I used to take Levora and I didn't have that many side effects. I would get nauseas once in awhile and a little moody here and there but that's about it. Ever since I started taking Chateal. My significant other has noticed a change in me. I am very irritable, emotional, not as happy, don't get excited as much about things I should be excited about, inconsiderate, moody, depressed, and I now have low libido. I am almost certain the cause of my actions is because of the birth control but I don't want to jump to conclusions. I thought it was just me being moody on a regular basis but I seriously do not feel like myself anymore. I am thinking about throwing all my birth control pills away and put it behind me. Has anyone else ever felt this way while taking the pill? It has really taken a toll on my relationship and I don't think I can take it anymore.

MOST HELPFUL POSTS

TB - posted on 06/18/2014

1

0

0

You're not alone. I've been on birth control for about 10 years but was recently switched to Chateal about 8 months ago. I HATE it. The clinic claims it's the same dosage I've had but I don't believe them. For one, my always regular period is suddenly gone. I only get it every few months now and my cramps have gotten worse. I've also experienced regular nausea, extreme headaches, dizziness, vertigo, and acne as if I was 17 again. (I'm currently 27.) I'm thinking of getting off the pill just like you since I'm fed up. I just feel off. Just wanted you to know you're not alone!

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms